# SDR SWAA2025121652148

- Difficulty date: December 13, 2025
- Submitted: December 16, 2025
- Operation: Air carrier
- Aircraft: N8510E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36944
- Aircraft time: 29,968 hours, 15,031 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT AFT GALLEY F/O SIDE INOPERATIVE.   OPS TESTED THE FLASHLIGHT IAW AMM 25-64-00. OPS CHECKED GOOD. COULD NOT DUPLICATE.
